Xing lin-yan You li-hua, Lihua-You. Some New Identities Between Partitions and Compositions[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 4-4 .
Citation:
Xing lin-yan You li-hua, Lihua-You. Some New Identities Between Partitions and Compositions[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 4-4 .
Xing lin-yan You li-hua, Lihua-You. Some New Identities Between Partitions and Compositions[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 4-4 .
Citation:
Xing lin-yan You li-hua, Lihua-You. Some New Identities Between Partitions and Compositions[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(1): 4-4 .
Some new Euler identities between partitions and compositions of positive integers are studied. The identical relation between odd-even composition and odd-odd-even-even partition, and the identical relation between even-odd composition and even-odd-odd-even partition are obtained. Furthermore, the recurrences between two types of compositions are given. The identities of composition that parts are limited are studied also.